# SDR ABXA9900556

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991075527
- Condition: Cracked
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB ANGLE CLIP CRACKED AT  LONGERON 18 LEFT AND STATION 996.  REPLACED CUSP WEB ANGLE IAW DC9 SRM 51-30-5.
